, Volume 19, Issue 2, pp 405-412

Convergence of Newton's Method and Uniqueness of the Solution of Equations in Banach Spaces II

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Some results on convergence of Newton's method in Banach spaces are established under the assumption that the derivative of the operators satisfies the radius or center Lipschitz condition with a weak L average.

This project is supported by the Special Funds for Major State Basic Research Projects (Grant No. G19990328) and the National Natural Science Foundation of China (Grant No. 19971013, 10271025), also supported partly by Zhejiang Provincial (Grant No. 100002, 101027) Natural Science Foundation of China